Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 93, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 25, 2007, 12:39 PM CDT for Warren County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2007, 12:39 PM CDT (17:39 UTC)
- Expired
- Jul 25, 2007, 1:06 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Warren County, TN
The radar
The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 251740 SVROHX TNC177-251815- /O.NEW.KOHX.SV.W.0093.070725T1739Z-070725T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1239 PM CDT WED JUL 25 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WARREN COUNTY IN TENNESSEE... * UNTIL 115 PM CDT * AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER EXTREME SOUTH CENTRAL DEKALB COUNTY...OR ABOUT 7 MILES SOUTHEAST OF SMITHVILLE... AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN WARREN COUNTY AT 1250 PM CDT RURAL NORTHEASTERN WARREN COUNTY AT 110 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3597 8584 3580 8590 3570 8558 3586 8572 $$ MAG
1 follow-up statement
000 WWUS54 KOHX 251806 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 102 PM CDT WED JUL 25 2007 TNC177-251812- /O.CAN.KOHX.SV.W.0093.000000T0000Z-070725T1815Z/ WARREN TN- 105 PM CDT WED JUL 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS ON THE DEKALB AND WARREN COUNTY LINE...12 MILES NORTH OF MCMINNVILLE. LAT...LON 3597 8584 3580 8590 3570 8558 3586 8572 $$ STEIGERWALDT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:00 AM CDT, 9 hours 39 minutes earlier.
Area forecast discussion, Jul 25, 3:00 AM CDT, 9 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 300 AM CDT WED JUL 25 2007 .SHORT TERM... ANALYSIS SHOWING STUBBORN WEAK SFC/LL TROUGH AXIS HOLDING TOUGH OVER THE CWA AGAIN EARLY THIS MORNING. ALOFT...TIGHT UPPER LOW CENTERED OVER EASTERN OH CONTINUES EVER SO SLOW NORTHWEST WOBBLE WHILE ML/UL TROUGH AXIS EXTENDING SOUTHWEST CURRENTLY SETUP OVER THE CWA. COMBINATION OF THESE FEATURES ALONG GOOD MOISTURE AXIS HELPING TO KEEP CONVECTION GOING OVER SOUTHERN MIDDLE TN BUT THERE HAS BEEN A WEAKENING TREND OVER THE PAST FEW HOURS. THE MID-STATE LOOKS TO BE THE FOCAL POINT FOR SCATTERED-NUMEROUS TSTMS AGAIN TODAY AND INTO TONIGHT. DEEPER MOISTURE AXIS WILL REMAIN ACROSS THE IMMEDIATE VICINITY ALONG WITH WEAK PERSISTENT SFC/LL BOUNDARY. FORECAST SOUNDINGS AGAIN SHOWING CAPES CLIMBING TO AROUND 2500 THIS AFTERNOON/EVENING. OTHER INSTABILITY PARAMETERS EQUALLY IMPRESSIVE AND EXPECT CONVECTION TO REDEVELOP EARLY WITH CONVECTIVE TEMP ONLY IN THE LOWER 80S. EAST AGAIN LOOKS TO BE HOT SPOT BUT ALSO EXPECT GOOD AMOUNTS OF STMS TO DEVELOP ALONG/NEAR LL FEATURE. CONVECTION THAT DEVELOPS TODAY LIKELY TO HANG ON WELL INTO THE EVENING ONCE AGAIN BUT BECOME ISOLATED LATE AND OVERNIGHT. AS FOR THURSDAY...MEAN MOISTURE NOT AS HEALTHY BUT UPPER TROUGH REMAINS OVER THE IMMEDIATE VICINITY AND SFC FEATURE ALTHOUGH VERY WEAK IS STILL PRESENT. AGAIN...AIRMASS WILL BECOME QUITE UNSTABLE BY LATE MORNING AND AGAIN EXPECTED SCATTERED TSTMS TO BREAK OUT BUT THEY MAY NOT BE AS NUMEROUS. ADDITIONALLY...STMS TODAY AND THURSDAY MAY BECOME LOCALLY STRONG TO SEVERE. .LONG TERM... UPPER LOW WILL WORK ITS WAY INTO THE GREAT LAKES REGION BY LATE THURSDAY AND EVENTUALLY GET PICKED UP BY CANADIAN TROUGH. DESPITE PHASING...MEAN UPPER TROUGH WILL REMAIN ACROSS THE EASTERN US ONE- THIRD INTO EARLY NEXT WEEK. AIRMASS ACROSS THE AREA WILL REMAIN MOIST/UNSTABLE LEADING TO ISOLATED TSTMS AGAIN FRIDAY...AND SCATTERED TO NUMEROUS TSTMS SATURDAY INTO SUNDAY AS A FRONTAL BOUNDARY GETS INTO THE MIX. UPPER TROUGH REMAINS OVER THE AREA MONDAY-TUESDAY BUT AIRMASS MUCH DRIER BY THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 88 68 89 70 / 40 30 30 30 CLARKSVILLE 88 66 89 68 / 30 20 20 20 CROSSVILLE 80 63 81 66 / 50 40 40 40 COLUMBIA 88 68 89 69 / 40 30 40 30 LAWRENCEBURG 88 67 89 69 / 40 30 40 30 WAVERLY 88 66 89 69 / 30 20 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Jul 25, 5:30 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED JUL 25 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT WED JUL 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP TODAY AND CONTINUE INTO TONIGHT. A FEW STORMS THIS AFTERNOON AND EVENING MAY BECOME STRONG TO LOCALLY SEVERE....PRODUCING PENNY SIZED HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 27 min |
| Jul 25, 12:21 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 24 min |
| Jul 25, 12:39 PM CDT | Areal Flood Advisory | OHX | Cumberland | 3 hr |
| Jul 25, 12:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon | 30 min |
| Jul 25, 12:59 PM CDT | Areal Flood Advisory | OHX | Wayne | 3 hr |
| Jul 25, 1:17 PM CDT | Areal Flood Advisory | OHX | DeKalb | 3 hr |
| Jul 25, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 33 min |
| Jul 25, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.